Active substance
Paracetamol + cafeína + clorfenamina
2 products from 2 companies contain this in Spain.
2 without prescriptionpolvo para solución oral
Available without a prescription
CALMAGRIP FORTE POLVO PARA SOLUCION ORALparac.650mg;cafeina anh.25mg;clorfenamina mal.4mgWithout prescription Pharmex Advanced Laboratories S.L. · Paracetamol + cafeína + clorfenaminaINTERGRIP POLVO PARA SOLUCION ORAL650mg paracetamol/25mg cafeína/4mg clorfenaminaWithout prescription Interpharma S.A. · Paracetamol + cafeína + clorfenamina
Same substance is not the same product. Strength, form, release mechanism and other ingredients all differ. Whether one can replace another is a decision for a pharmacist.